# SDR HEEA955137

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Clevis Arm
- Part number: 214031615106
- Condition: Defective
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR VIBRATIONS.  CLEVIS ARM ASSY  RECEIVED INSTALLED ON AIRCRAFT ON 12-26-94.
